# SDR P2EA96014

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544561K
- Condition: Failed
- Location: Nr 6 Spoiler
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MCI - FLT 8067 - ON FINAL APPROACH WITH A/P ON APP MODE, AIRCRAFT MADE SUDDEN TURN AND ROLL TO THE RIGHT REQUIRING AILERON AND RUDDER TO CORRECT.  POST FLIGHT INSPECTION FOUND NR 6 SPOILER STILL EXTENDED.  REPLACED NR 6 SPOILER ACTUATOR PER MM 27-61-51, GROUND OPS CHECKS OK.  PER TELEPHONE CONVERSATION BOEING RECOMMENDED AND MAINTENACNE CONTROL REQUEST, REPLACED RN 7 SPOILER ACTUATOR (PRECAUTIONARY) PER MM 27-61-51, GROUND OPS CHECK OK.  ALSO, PERFORMED VISUAL INSPECTION OF RIGHT WING SPOILER CABLE RUN.  ALL CABLE RUNS, AND PULLEYS CHECKED OK.  NO CABLE KINKS OR FRAYS NOTED.  PERFORMED EVALUATION FLIGHT, SYSTEM CHECKED OK.  (M)
